# SDR ASAA2015092713230

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,315 hours, 9,373 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 31179375
- Condition: Failed
- Location: Cockpit
- Part time: 42,825 hours, 19,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT KICKED OFF FOR NO APPARENT REASON AT CRUISE, IN AUTO "A", AUTO "B" WORKED REST OF THE TRIP.  ACFT GROUNDED.  REPLACED MCP.  OPS NORMAL REF 22-11-34, INSTALL TEST.
